# SDR A6WA200340049

- Difficulty date: March 28, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE LIGHTENING STRIKE DAMGED AREA IN OPEN BAY AT FS 265, BETWEEN STRINGERS L25 AND L26 TRIMMED OUT DAMAGED AREA OF SKIN PANEL.  COMPLIED WITH EDDY CURRENT OF CUT LINE FROM DAMAGE REMOVAL.  NO INDICATIONS NOTED AT THIS TIME.  FABRICATED FILLER.  COMPLIED WITH WVAC EO 601R-53-3909 STEPS 3 THROUGH 9 AND 11.  OK TO INSTLAL.  COMPLIED WITH STEPS 12.  (M)
